Open Access
Volume 57, Number 4, July-August 2023
Page(s) 1893 - 1919
Published online 03 July 2023
  1. A. Amoddeo, Adaptive grid modelling for cancer cells in the early stage of invasion. Comput. Math. Appl. 69 (2015) 610–619. [CrossRef] [MathSciNet] [Google Scholar]
  2. A.R. Anderson, A hybrid mathematical model of solid tumour invasion: the importance of cell adhesion. Math. Med. Biol. 22 (2005) 163–186. [CrossRef] [PubMed] [Google Scholar]
  3. A.R.A. Anderson and M.A.J. Chaplain, Continuous and discrete mathematical models of tumor-induced angiogenesis. Bull. Math. Biol. 60 (1998) 857–900. [CrossRef] [Google Scholar]
  4. A.R.A. Anderson, M.A.J. Chaplain, E.L. Newman, R.J.C. Steele and A.M. Thompson, Mathematical modelling of tumour invasion and metastasis. Comput. Math. Methods Med. 2 (2000) 129–154. [Google Scholar]
  5. D. Arndt, W. Bangerth, T.C. Clevenger, D. Davydov, M. Fehling, D. Garcia-Sanchez, G. Harper, T. Heister, L. Heltai, M. Kronbichler, R.M. Kynch, M. Maier, J.-P. Pelteret, B. Turcksin and D. Wells, The deal.II library, version 9.1. J. Numer. Math. 27 (2019) 203–213. [CrossRef] [MathSciNet] [Google Scholar]
  6. D. Arndt, W. Bangerth, D. Davydov, T. Heister, L. Heltai, M. Kronbichler, M. Maier, J.-P. Pelteret, B. Turcksin and D. Wells, The deal.II finite element library: design, features, and insights. Comput. Math. Appl. 81 (2021) 407–422. [CrossRef] [MathSciNet] [Google Scholar]
  7. S. Aznavoorian, M.L. Stracke, H. Krutzsch, E. Schiffmann and L.A. Liotta, Signal transduction for chemotaxis and haptotaxis by matrix molecules in tumor cells. J. Cell Biol. 110 (1990) 1427–1438. [Google Scholar]
  8. M.A.J. Chaplain and G. Lolas, Mathematical modelling of cancer cell invasion of tissue: the role of the urokinase plasminogen activation system. Math. Models Methods Appl. Sci. 15 (2005) 1685–1734. [CrossRef] [MathSciNet] [Google Scholar]
  9. M.A.J. Chaplain and G. Lolas, Mathematical modelling of cancer invasion of tissue: dynamic heterogeneity. Netw. Heterog. Media 1 (2006) 399–439. [CrossRef] [MathSciNet] [Google Scholar]
  10. M. Chapwanya, J.M.-S. Lubuma and R.E. Mickens, Positivity-preserving nonstandard finite difference schemes for cross-diffusion equations in biosciences. Comput. Math. Appl. 68 (2014) 1071–1082. [CrossRef] [MathSciNet] [Google Scholar]
  11. A. Chertock and A. Kurganov, A second-order positivity preserving central-upwind scheme for chemotaxis and haptotaxis models. Numer. Math. 111 (2008) 169–205. [CrossRef] [MathSciNet] [Google Scholar]
  12. P.G. Ciarlet, The finite element method for elliptic problems, in Studies in Mathematics and its Applications. Vol. 4. North-Holland Publishing Co., Amsterdam, New York, Oxford (1978). [Google Scholar]
  13. L. Corrias, B. Perthame and H. Zaag, Global solutions of some chemotaxis and angiogenesis systems in high space dimensions. Milan J. Math. 72 (2004) 1–28. [CrossRef] [MathSciNet] [Google Scholar]
  14. T.A. Davis and I.S. Duff, An unsymmetric-pattern multifrontal method for sparse LU factorization. SIAM J. Matrix Anal. Appl. 18 (1997) 140–158. [CrossRef] [MathSciNet] [Google Scholar]
  15. P. Domschke, D. Trucu, A. Gerisch and M.A.J. Chaplain, Mathematical modelling of cancer invasion: implications of cell adhesion variability for tumour infiltrative growth patterns. J. Theoret. Biol. 361 (2014) 41–60. [Google Scholar]
  16. Y. Epshteyn, Discontinuous Galerkin methods for the chemotaxis and haptotaxis models. J. Comput. Appl. Math. 224 (2009) 168–181. [Google Scholar]
  17. A. Friedman, Partial Differential Equations. R.E. Krieger Pub. Co, Huntington, NY (1976). [Google Scholar]
  18. M. Fuest, Global solutions near homogeneous steady states in a multidimensional population model with both predator- and prey-taxis. SIAM J. Math. Anal. 52 (2020) 5865–5891. [CrossRef] [MathSciNet] [Google Scholar]
  19. A. Gerisch and M.A.J. Chaplain, Mathematical modelling of cancer cell invasion of tissue: local and non-local models and the effect of adhesion. J. Theoret. Biol. 250 (2008) 684–704. [Google Scholar]
  20. Y. Giga and H. Sohr, Abstract Lp estimates for the Cauchy problem with applications to the Navier-Stokes equations in exterior domains. J. Funct. Anal. 102 (1991) 72–94. [CrossRef] [MathSciNet] [Google Scholar]
  21. D. Hanahan and R.A. Weinberg, The hallmarks of cancer. Cell 100 (2000) 57–70. [CrossRef] [PubMed] [Google Scholar]
  22. M. Khalsaraei, S. Heydari and L.D. Algoo, Positivity preserving nonstandard finite difference schemes applied to cancer growth model. J. Cancer Treat. Res. 4 (2016) 27–33. [Google Scholar]
  23. M. Kolev and B. Zubik-Kowal, Numerical solutions for a model of tissue invasion and migration of tumour cells. Comput. Math. Methods Med. 2011 (2011). [CrossRef] [Google Scholar]
  24. O.A. Ladyženskaja, V.A. Solonnikov, N.N. Ural’ceva, Linear and quasi-linear equations of parabolic type, in Translations of Mathematical Monographs. Vol. 3, American Mathematical Society, Providence, RI (1988). [Google Scholar]
  25. J. Lankeit and M. Winkler, Facing low regularity in chemotaxis systems. Jahresber. Dtsch. Math. Ver. 122 (2019) 35–64. [Google Scholar]
  26. G.M. Lieberman, Hölder continuity of the gradient of solutions of uniformly parabolic equations with conormal boundary conditions. Ann. Mat. Pura Appl. 148 (1987) 77–99. [CrossRef] [MathSciNet] [Google Scholar]
  27. G.M. Lieberman, Second Order Parabolic Differential Equations. World Scientific Publishing Co. Inc., River Edge, NJ (1996). [CrossRef] [Google Scholar]
  28. G. Liţcanu and C. Morales-Rodrigo, Asymptotic behavior of global solutions to a model of cell invasion. Math. Models Methods Appl. Sci. 20 (2010) 1721–1758. [CrossRef] [MathSciNet] [Google Scholar]
  29. J.S. Lowengrub, H.B. Frieboes, F. Jin, Y.-L. Chuang, X. Li, P. Macklin, S.M. Wise and V. Cristini, Nonlinear modelling of cancer: bridging the gap between cells and tumours. Nonlinearity 23 (2010) R1–R91. [CrossRef] [PubMed] [Google Scholar]
  30. B.P. Marchant, J. Norbury and A.J. Perumpanani, Travelling shock waves arising in a model of malignant invasion. SIAM J. Appl. Math. 60 (2000) 463–476. [CrossRef] [MathSciNet] [Google Scholar]
  31. B.P. Marchant, J. Norbury and J.A. Sherratt, Travelling wave solutions to a haptotaxis-dominated model of malignant invasion. Nonlinearity 14 (2001) 1653–1671. [CrossRef] [MathSciNet] [Google Scholar]
  32. L. Nirenberg, On elliptic partial differential equations. Ann. Della Scuola Norm. Super. Pisa Cl. Sci., Ser. 313 (1959) 115–162. [Google Scholar]
  33. A.J. Perumpanani and H.M. Byrne, Extracellular matrix concentration exerts selection pressure on invasive cells. Eur. J. Cancer 35 (1999) 1274–1280. [CrossRef] [Google Scholar]
  34. A.J. Perumpanani, J.A. Sherratt, J. Norbury and H.M. Byrne, A two parameter family of travelling waves with a singular barrier arising from the modelling of extracellular matrix mediated cellular invasion. Phys. D 126 (1999) 145–159. [CrossRef] [Google Scholar]
  35. M. Rascle and C. Ziti, Finite time blow-up in some models of chemotaxis. J. Math. Biol. 33 (1995) 388–414. [CrossRef] [MathSciNet] [PubMed] [Google Scholar]
  36. N. Sfakianakis and M.A.J. Chaplain, Mathematical modelling of cancer invasion: a review, in International Conference by Center for Mathematical Modeling and Data Science, Springer (2020) 153–172. [Google Scholar]
  37. R. Strehl, A. Sokolov, D. Kuzmin, D. Horstmann and S. Turek, A positivity-preserving finite element method for chemotaxis problems in 3D. J. Comput. Appl. Math. 239 (2013) 290–303. [Google Scholar]
  38. C. Surulescu and M. Winkler, Does indirectness of signal production reduce the explosion-supporting potential in chemotaxis– haptotaxis systems? Global classical solvability in a class of models for cancer invasion (and more). Eur. J. Appl. Math. 32 (2021) 618–651. [CrossRef] [Google Scholar]
  39. Y. Tao and M. Winkler, Energy-type estimates and global solvability in a two-dimensional chemotaxis-haptotaxis model with remodeling of non-diffusible attractant. J. Differ. Equ. 257 (2014) 784–815. [Google Scholar]
  40. Y. Tao and G. Zhu, Global solution to a model of tumor invasion. Appl. Math. Sci. 1 (2007) 2385–2398. [MathSciNet] [Google Scholar]
  41. J. Valenciano and M.A.J. Chaplain, Computing highly accurate solutions of a tumour angiogenesis model. Math. Models Methods Appl. Sci. 13 (2003) 747–766. [CrossRef] [MathSciNet] [Google Scholar]
  42. Ch Walker and G.F. Webb, Global existence of classical solutions for a haptotaxis model. SIAM J. Math. Anal. 38 (2007) 1694–1713. [CrossRef] [Google Scholar]
  43. T. Wick, Solving monolithic fluid-structure interaction problems in arbitrary Lagrangian Eulerian coordinates with the deal.II library. Arch. Numer. Soft. 1 (2013) 1–19. [Google Scholar]
  44. X. Zheng, S. Wise and V. Cristini, Nonlinear simulation of tumor necrosis, neo-vascularization and tissue invasion via an adaptive finite-element/level-set method. Bull. Math. Biol. 67 (2005) 211–259. [CrossRef] [MathSciNet] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you